# SDR ASAA2023041342840

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 38,783 hours, 12,379 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIOS #1 & #2 NEITHER TRANSMIT OR RECEIVE. GROUNDED - YES. SELECTED "HF" ON #1 & #2 HF/SAT XFER SWITCHES. #1 HF OPS NML REF B737-900 AMM 23-11-00.
